Abstract and Applied Analysis

Topological Quasilinear Spaces

Yılmaz Yılmaz, Sümeyye Çakan, and Şahika Aytekin

Full-text: Open access


We introduce, in this work, the notion of topological quasilinear spaces as a generalization of the notion of normed quasilinear spaces defined by Aseev (1986). He introduced a kind of the concept of a quasilinear spaces both including a classical linear spaces and also nonlinear spaces of subsets and multivalued mappings. Further, Aseev presented some basic quasilinear counterpart of linear functional analysis by introducing the notions of norm and bounded quasilinear operators and functionals. Our investigations show that translation may destroy the property of being a neighborhood of a set in topological quasilinear spaces in contrast to the situation in topological vector spaces. Thus, we prove that any topological quasilinear space may not satisfy the localization principle of topological vector spaces.

Article information

Abstr. Appl. Anal., Volume 2012 (2012), Article ID 951374, 10 pages.

First available in Project Euclid: 14 December 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yılmaz, Yılmaz; Çakan, Sümeyye; Aytekin, Şahika. Topological Quasilinear Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 951374, 10 pages. doi:10.1155/2012/951374. https://projecteuclid.org/euclid.aaa/1355495843

Export citation


  • S. M. Aseev, “Quasilinear operators and their application in the theory of multivalued mappings,” Proceedings of the Steklov Institute of Mathematics, no. 2, pp. 23–52, 1986.
  • Ö. Talo and F. Başar, “Quasilinearity of the classical sets of sequences of fuzzy numbers and some related results,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1799–1819, 2010.
  • V. Lakshmikantham, T. Gana Bhaskar, and J. Vasundhara Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, 2006.
  • M. A. Rojas-Medar, M. D. Jiménez-Gamero, Y. Chalco-Cano, and A. J. Viera-Brandão, “Fuzzy quasilinear spaces and applications,” Fuzzy Sets and Systems, vol. 152, no. 2, pp. 173–190, 2005.
  • H. Ratschek and J. Rokne, New Computer Methods for Global Optimization, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, John Wiley & Sons, New York, NY, USA, 1988.
  • S. Markov, “On the algebraic properties of convex bodies and some applications,” Journal of Convex Analysis, vol. 7, no. 1, pp. 129–166, 2000.
  • S. Markow, “On quasilinear spaces of convex bodies and intervals,” Journal of Computational and Applied Mathematics, vol. 162, no. 1, pp. 93–112, 2004.
  • A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, New York, NY, USA, 1978.